# SDR ASAA2020020332050

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,761 hours, 13,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26024
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 15,453 hours, 4,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER RECALL. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE ON PZTC #1 AND PZTC #2 REF B737-800 FIM 21-62 TASK 801. FOUND FAULT FOR FLT DECK TRIM VALVE ON PZTC #2. REMOVED AND REPLACED FLT DECK TRIM AIR VALVE REF B737-800 AMM 21-61-21/401. OPS AND LEAK TEST GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
